Please use this identifier to cite or link to this item:
Title: Foreword: Special issue on coalgebraic logic
Authors: Doberkat, E-E
Kurz, A
First Published: Apr-2011
Citation: MATHEMATICAL STRUCTURES IN COMPUTER SCIENCE, 2011, 21 (2), pp. 171-174
DOI Link: 10.1017/S0960129510000538
ISSN: 0960-1295
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.